Fixed point techniques in a cone with applications

J. A. Gatica, Hal L. Smith

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


This article is concerned with the existence of fixed points of compact operators mapping a cone in a Banach space into itself. Applications to two-point boundary value problems in ordinary differential equations and to an integral equation of K. E. Swick, modeling single species population growth, are given. A main feature of our results is that nonzero fixed points are obtained even though zero is known to be a fixed point.

Original languageEnglish (US)
Pages (from-to)58-71
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Nov 1 1977

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Fixed point techniques in a cone with applications'. Together they form a unique fingerprint.

Cite this